# SDR AALA2020072329010

- Difficulty date: July 20, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 70,847 hours, 27,377 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311230720100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION AT UPPER IB HOLE IN INTERCOSTAL FITTING AT DOOR STOP #7 ATTACHMENT, FR16 BETWEEN STR10R AND STR11R, MEASURING 0.080 IN. REMOVED AND REPLACED FITTING WITH MODIFIED PART IAW SRM 51-72-11, EA 307245, AND DRAWING D53114097.
